# SDR WTAA950135

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1379111H
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBA - LEFT ENGINE FIRE WARNING AND DETECTION SYSTEM FAILS TO TEST.  CLEANED MOISTURE FROM LEFT ENGINE FIRE WARNING SYSTEM ELECTRICAL CONNECTORS.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
